# SDR DALA2019062533815

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLATION FRAME CLIP STA Y=927 BTW LONG 24LH TO LONG 26RH AT AFT CARGO COMPARTMENT. NRC 00192: CORROSION LEVEL 2, FRAME CLIP AT STA Y=927 BTW LONG 26LH AND 26RH WAS REPLACED PER B717-200 DWG #9915524 REV. P, PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G.
